# SDR 20010206CW009

- Difficulty date: November 4, 2000
- Submitted: February 6, 2001
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo
- Part number: AC67032
- Part serial: LA282
- Condition: Cracked
- Location: Tail Rotor
- Component: Servo Body, Dunlop
- Component part number: AC66375
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON LOWER END OF SERVO BODY ABOVE END CAP.  EDDY CURRENT TESTING.
